Muscular Dystrophy News Forums Forums COVID-19 and MD Getting a Second COVID-19 Booster Shot

  • Getting a Second COVID-19 Booster Shot

    Posted by leah-leilani on April 26, 2022 at 3:50 pm

    I just got my fourth Pfizer vaccine a couple of weeks ago. Unfortunately, I suffered from all the side effects one can expect from a Covid vaccine such as nausea, fatigue, headache, body aches, fever, and even, surprisingly, some heart palpitations. Thankfully, none of those symptoms lasted longer than approximately 18 hours whereas, my mom got the same shot on the same day and experienced fatigue later and longer.

    It felt odd going to get the vaccine now that Covid is much less lethal now than it used to be and life has mostly resumed to its former state.

    Do you still feel the need to get the recent vaccine?

    leah-leilani replied 1 year, 11 months ago 0 Member · 0 Replies
  • 0 Replies

Sorry, there were no replies found.

Log in to reply.